Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2007:10.1016/j.crma.2007.10.014,
author = {Degond, P and Gallego, S and Mehats, F},
doi = {10.1016/j.crma.2007.10.014},
journal = {COMPTES RENDUS MATHEMATIQUE},
pages = {531--536},
title = {An asymptotic preserving scheme for the Schrodinger equation in the semiclassical limit},
url = {http://dx.doi.org/10.1016/j.crma.2007.10.014},
volume = {345},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Gallego,S
AU - Mehats,F
DO - 10.1016/j.crma.2007.10.014
EP - 536
PY - 2007///
SN - 1631-073X
SP - 531
TI - An asymptotic preserving scheme for the Schrodinger equation in the semiclassical limit
T2 - COMPTES RENDUS MATHEMATIQUE
UR - http://dx.doi.org/10.1016/j.crma.2007.10.014
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000252232300011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 345
ER -